MAUDE Adverse Event Report: Cochlear Ltd Cochlear Osia OSI300 Implant; Cochlear¿ Osia¿ System

Cochlear Ltd Cochlear Osia OSI300 Implant; Cochlear¿ Osia¿ System
Model Number OSI300
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Post Operative Wound Infection (2446)
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient developed infection at the incision site, and subsequently, was treated with iv antibiotics for 6 weeks (date not reported).

Brand Name
Cochlear Osia OSI300 Implant
Common Device Name
Cochlear¿ Osia¿ System
Manufacturer (Section D)
Cochlear Ltd
1 university avenue
macquarie university, nsw 2109
AS  2109
MDR Report Key50718484
Report Number6000034-2026-03174
Device Sequence Number21492871
Product Code PFO
UDI-Device Identifier09321502070676
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Importer
Type of Report Initial
Report Date (Section B) 09/11/2026
Report Date (Section F) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberOSI300
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/12/2026
Date Report to Manufacturer08/12/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/10/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown
Date Report Sent to FDA09/11/2026